HALL'S CONDITION AND IDEMPOTENT RANK OF IDEALS OF ENDOMORPHISM MONOIDS

Gray, R (2008) HALL'S CONDITION AND IDEMPOTENT RANK OF IDEALS OF ENDOMORPHISM MONOIDS. Proceedings of the Edinburgh Mathematical Society, 51 (01). pp. 1-16. ISSN 0013-0915

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Users 2731 not found.
Date Deposited: 21 Feb 2013 22:59
Last Modified: 21 Apr 2020 18:25
URI: https://ueaeprints.uea.ac.uk/id/eprint/41525
DOI: 10.1017/S0013091504001397

Actions (login required)

View Item View Item